Communications in Analysis and Geometry
Volume 27 (2019)
Rotational symmetry of asymptotically conical mean curvature flow self-expanders
Pages: 599 – 618
In this article, we examine complete, mean-convex self-expanders for the mean curvature flow whose ends have decaying principal curvatures. We prove a Liouville-type theorem associated to this class of self-expanders. As an application, we show that mean-convex self-expanders which are asymptotic to $O(n)$-invariant cones are rotationally symmetric.
Received 19 March 2017
Accepted 4 April 2017
Published 3 September 2019